I wonder if FH and IUN would agree with me, but your symptoms sounds an awful lot like excess adrenaline causing fight or flight panic type effects. I dealt with this A LOT and it slowly improved over a long period of time (I've been off for about a year). If that is indeed the case then Prozac and that type of stuff won't help. They don't have anything to do with adrenaline, only serotonin. You want to focus instead on addressing the excess adrenaline. If you're able to, one thing that helps with excess adrenaline is exercise. No intense cardio or that will just increase the adrenaline but some mild to moderate activity depending on what your fitness level is actually burns up extra stress hormones in the body like adrenaline and cortisol and also releases mood elevating chemicals! Easy win.
You can also look into some medications that block you from feeling the effects of the adrenaline. So while your body might continue to overproduce, it won't make you feel crazy. I think the clonidine FH mentioned would work in that way. Beta blockers help with this too. When I was experiencing terrible daily panic attacks I was taking Propranolol twice a day to calm things down. It's a blood pressure drug so be careful if you're on any other blood pressure reducing drugs or if you have low pressure already, but you should be able to take it as needed and it has little to no withdrawal if you wean off of it when you're ready. You can only get these through a prescription though.
Frog - yes, what you're described sounds right to me. Is this the brain overcompensating for the missing Cymbalta, overshooting and producing more norepinephrine? I am guilty of not getting enough exercise, besides chasing my daughter around. I've been putting in a lot of hours working at my desk.
Psychiatrist #2 prescribed propanolol as a PRN for anxiety.